Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Eye Injury (1845)
Date of Event
04/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The returned lal+ (sn (b)(6) was examined and there were no unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported to rxsight that during primary cataract surgery a haptic disinserted from the optic body when delivering the light adjustable lens+ (lal+, sn (b)(6), 16.5d).The damaged lal+ was removed and replaced with another lal+.Post-operatively, a peaked pupil was noted due to iris capture of the second lal+, necessitating its repositioning in a secondary procedure.Rxsight's first awareness of this event was on 04/24/2024.